Report Concerning Survey of Adverse Events Following Inoculations with Gardasil®

SEO Press Releases

Baltimore, Maryland, June 28, 2010 — After grieving her daughter’s death in June of 2008 from Gardasil®, Emily Tarsell LCPC, mother of Chris, became involved with the National Vaccine Information Center (NVIC) to support other parents whose daughters were injured or who died after the vaccine.

Emily’s volunteer work with NVIC included developing a questionnaire to document post-vaccination symptoms and patterns.  According to Emily “it soon became apparent that there were patterns to post-injection reactions,” and she felt compelled to report the findings.  With the assistance of James Garrett, Ph.D. and Kenneth Corson, their independent study was completed in February 2010 and is now posted on Emily’s memorial web site to Chris at http://www.gardasil-and-unexplained-deaths.com/

The report includes 39 respondents who experienced Adverse Events Following Injection (AEFI). Respondents (females ranging from 10 to 26 years – the majority between 15 and 18 with a mean of 17 to 18 years) recorded symptoms experienced prior to and following consecutive HPV injections. Additional data was gathered and analyzed and an exact test performed regarding the six cases of death.

The data reflected a two to four fold increase in occurrence, type and severity of symptoms with additional exposure to Gardasil® for all respondents. Chronic fatigue and headache or dizziness were pervasive and compounded over time. Additional concurrent symptoms and frequency reported were: numbness, muscle pain, nausea and muscle weakness, 60 to 70%; joint pain, chest pain, skin disorders and concentration problems, more than 50%; menstrual problems, 40%; post-vaccine heart disorders, 33%; seizures, 13% to 20%. Time intervals from inoculation to onset of symptoms were mostly within 30 days.

In addition, the data reflected a high incidence of neuromuscular problems not existing prior to vaccination. For the 33 respondents, there were 36 reports of muscle pain, 36 reports of numbness and 34 of muscle weakness in combination with the previously mentioned symptoms and others.

Other symptoms frequently reported as non-existent prior to injection were joint pain, concentration problems, nausea, chest pain, depression, blurred vision, menstrual problems, bowel problems, heart disorders like intermittently racing heart or irregular heartbeat, seizures, personality changes and skin problems. Post-inoculation skin problems were described as warts and rashes. Respondents indicated symptoms did not exist prior to inoculation.

The only symptom that was reported less frequently by the third injection was seizure. Several respondents who experience seizures after the second inoculation refused further injections. This may explain the decline in reported incidences of seizure following the third injection.

Cause of death was undetermined for five cases; one autopsy is pending. Five of the six deaths occurred after the third injection. This diverges from expectations if the deaths were coincidental. There is substantial evidence (p-value 0.0434) of a cumulative effect from Gardasil® even with a small number of deaths.

TruthAboutGardasil.org applauds the efforts of Ms. Tarsell and her colleagues.  The findings of their independent study are consistent with the research and data the group presented to the FDA in March. The data is clear and the number of AEF’s and deaths are rising monthly.  How many more women will be harmed before Gardasil® is pulled from the market?  It is time for the government to intervene.

-END-

Contact Information

Bobbi Cowan
Bobbi Cowan Public Relations
North Hollywood
Phone: (818) 980-2372
Email: bobbicowan@sbcglobal.net
Visit Website

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.